| Model Number |
BIO-COMP S-TAK 2.4X 12MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via email that an ar-1934bcf-24-2 suturetak came off during use.This was discovered during a procedure on (b)(6) 2022.Additional information received (b)(6) 2022: this was discovered during a labral repair procedure.The suturetak anchor broke off inside the patient and all fragments were retrieved.Case was completed successfully without further issues using an ar-1934bcf-24-2 biocomposite suturetak.
Additional Manufacturer Narrative
Complaint not confirmed.Visual evaluation on the returned anchor did not show any damaged or breakage.Device functioning was not performed due to the returned condition of the device (only the anchor was returned).No problem found.